# SDR SWAA2023070565059

- Difficulty date: June 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221DF UPPER SKIN HAS PULLED STRANDS.<[01] IDENTIFIED PANEL 221DF MATERIAL IAW SRM 53-00-50-0I-1 FIG 2; TABLE 2.  CLEANED PANEL REPAIR AREA IAW SRM 53-00-50-2R-0 PARA 5. A. (1).  FOUND DAMAGE TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4. F.  REPAIR TO BE ACCOMPLISHED IAW SRM 53-00-50-2R-1.  REMOVED (2 EA.) DRAIN FITTING ASSEMBLIES; (29 EA.) THROUGH INSERTS AND (8 EA.) BLIND INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3.B AND BOEING DRAWING: 141A5810 ID: 0235. WILL REQUIRE REINSTALLATION UPON REPAIR COMPLETION.  REMOVED DAMAGED PLIES AND PREVIOUS REPAIRS MEASURING 46' X 32' ON UPPER SKIN; THEN CLEANED. ALL IAW SRM 53-00-50-2R-1 PARA 3. A. AND C. - F. WITH NO MOISTURE OR CONTAMINATION NOTED.  OK TO POT EXPOSED CORE AREA.;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 53-00-50-2R-1   OK TO POT EXPOSED CORE AREA;[04] APPLIED POTTING COMPOUND BMS 5-28 TY19; LOT # 1528833-1 TO OPEN CORE AREA ON UPPER SURFACE IAW SRM 53-00-50-2R-1 PARA 3. G.;[05] CURED POTTING; SANDED FLUSH; CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARAGRAPH 3.H-J.;[06] USED THERMOMETER ID: ATS2209 DUE: 10/20223 IN ITEM 5.;[07] FABRICATED REPAIR PLIES USING BMS 9-3 TY H2 LOT#1526805-2 IAW SRM 53-00-50-2R-1. PARA 3. K. (1) (A).  OK TO INSTALL REPAIR PLIES.;
